# SDR CALA2021061400857

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 84,621 hours, 32,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357115820000
- Condition: Damaged
- Location: Frms 72-76 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: FOUND AIRCRAFT DAMAGE AFT OF R2 DOOR ON SKIN (UNPR ESSURIZED AREA). REPAIRED SKIN BETWEEN FR72-73 STQR 24RHIAW EA 210070AND EC/RA NO 5351-01181. WORK ACCOMPLISHED ON AAR NR 99897653 BY TECH V920656 AND AAR QC V895387. RII INSPECTION PERFORMED BY AAR QC V895387, ESFR#1025654.
